MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAH
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the keys on her insulin pump are hard to push and wouldn't pump insulin.The customer's blood glucose at the time of the incident was unknown.Leading up to the event, the customer didn't notice any keypad issues.The customer completed troubleshooting and the buttons were still hard to press, had to press them several times, and the insulin pump wouldn't pump insulin.The customer confirmed that the time on the screen advanced.The customer was advised to disconnect from the pump and revert to a backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened (escape, up, down and act ) button dome switch (no crease) and partial unlocked lcd keypad connector noted during visual inspect.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test due to buttons not responding.

Brand Name
530G INSULIN PUMP MMT-751LNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9212368
Report Number2032227-2019-107143
Device Sequence Number18944603
Product Code OZO
UDI-Device Identifier00643169933194
UDI-Public(01)00643169933194
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAH
Device Catalogue NumberMMT-751LNAH
Device Lot NumberA5751LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date10/20/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight196